# SDR TWRA96317

- Difficulty date: September 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6186
- Make and model: Boeing 747 212B
- Aircraft serial: 21439
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276005
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECKED, FOUND 'B' AND 'D' ZONE FLOOR EVAC LIGHT INOP.  REPLACED FUSELAGE ON BATTERY CHARGER.  OPS CHECKED OK PER MM 33-55-00.  (M)
